Please use this identifier to cite or link to this item:https://hdl.handle.net/20.500.12259/48753
Type of publication: Straipsnis kituose recenzuojamuose leidiniuose / Article in other peer-reviewed editions (S5)
Field of Science: Matematika / Mathematics (N001)
Author(s): Padvelskis, Kazimieras;Statulevičius, Vytautas
Title: Large-deviation theorems for sums of random variables connected in a Markov chain. I
Is part of: Selected mathematical papers / Vytautas Statulevičius Vilnius : Institute of Mathematics and Informatics, 2006
Extent: p. 579-594
Date: 2006
Note: Straipsnis spausdintas leidinyje: Lithuanian mathematical journal. New York : Consultants Bureau. ISSN 0363-1672. 1998, vol. 38, no. 4, p. 348-359
Keywords: Large-deviation theorems;Markov chain;Cumulant method
ISBN: 9986680336
Internet: https://hdl.handle.net/20.500.12259/48753
Affiliation(s): Informatikos fakultetas
Matematikos ir statistikos katedra
Vytauto Didžiojo universitetas
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Files in This Item:
marc.xml6.55 kBXMLView/Open

MARC21 XML metadata

Show full item record

Page view(s)

126
checked on Jan 7, 2020

Download(s)

10
checked on Jan 7, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.